Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243928] of Ezra Miller

Papers Published

  1. with Miller, E; Reiner, V, Stanley's simplicial poset conjecture, after M. Masuda, Communications in Algebra, vol. 34 no. 3 (2006), pp. 1049-1053, ISSN 0092-7872 [MR2006m:13023], [doi]
    (last updated on 2017/12/16)

    Abstract:
    M. Masuda recently provided the missing piece proving a conjecture of R.P. Stanley on the characterization of f-vectors for Gorenstein *simplicial posets. We propose a slight simplification of Masuda's proof.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320